# SDR DLM11980936

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Rt Le Slat Act
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST NUMBER 3 HYDRAULIC SYSTEM, DIVERTED TO NRT.  FOUND OUTBOARD SLAT ACTUATOR PRESSURE LINE LEAKING.  SWAGGED SLEEVE ON LINE PER M/M 20-10-01-2.
